Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wicky

What Can I Expect From 20Mg A Week?

Recommended Posts

I just took my first pill (20mg) and will only be doing this once a week to start. My derm has perscirbed this long term as nothing has worked

to clear my congested disgusting chin area. I was on accutane 30 years ago and cannot believe my life has taken this turn once again. Im wondering what and if any side effects I can expect. I have tons of clogged pores and whitheads in my chin and corners of my mouth that have not responded to anything in two years...This was my final resort...If anyone can offer anything to a 44 yr old women who is literally at the end of her rope...

Share this post


Link to post
Share on other sites

So you're taking 20mg only once weekly? I wasn't aware they prescribed it like that.

I started using 20mg once daily for my first month. I barely had dry skin and just dry lips. My skin didn't really change much during that time & dose but I'm in the same boat as you - nothing else has worked ( I only have moderate cystic acne ) and it was a last resort. Month 2 when I was bumped up to 40 mg is when I started noticing changes. My derm told me that most changes are usually within the 2nd or 3rd month of treatment.

Share this post


Link to post
Share on other sites

thanks sarah, I too was a little surprised at the dose but I dont have cystic acne at all only blackheads and whiteheads. I have tried everything OTC and perscription. Nothing will stop my over sebaceous glands in my chin area. It is something my derm said many celebrities do to keep their skin in check for long periods of time. Did you have any clearing of the non inflamed type acne on 20mg a day? And you had no breakout at all? Wow..maybe I should do 20mg a couple of times a week...I go back on the 11th of October so we'll see.

Share this post


Link to post
Share on other sites

just got off after almost 2 yrs on it....didnt change anything for me...gave me welt like bumps which i never had before spiro

Share this post


Link to post
Share on other sites

So I've been on accutane (20mg once a week) for approx 7 weeks now and Im worse than ever. Has anyone experienced this with low dose accutane? I have more clogged pores than i every did...last week I thought things were great and I had only one. I couldnt believe it and now a week later I'm a mess..I dont know what to do with so many. They are lodged in the crevice of my chin so badly that they are white and bulging and are begging for someone to extract them. I could cry over this because I really thought I would see results by now..

Share this post


Link to post
Share on other sites

IVE HAD 2 ROUNDS OR ACTUANE... I WOULD SAY THAT YOU TAKE IT 1 20MG TABLET EVERY DAY UNTIL YOUR SKIN IS BONE DRY.. ( I PERSONALLY TOOK 2 20MG A DAY)IT ONLY TAKES 1 OR 2 WEEKS THEN YOU CAN MAINTAIN THE RESULTS WITH JUST 1 TABLET A WEEK... MY BROTHER SEREOUSLY TAKES 1 OR 2 A MONTHS AND THAT MAINTAINS HIS SKIN PERFECTLY!!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×